MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/12 MM R

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/12 MM R
Model Number 02.12.0312FR
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 march 2020: lot 186065: (b)(4) items manufactured and released on 12-dec-2018.Expiration date: 2023-12-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Other devices involved in the event: gmk-sphere 02.12.0003r femoral component sphere cemented # 3 r lot.165052 (k121416).Batch review performed on 06 march 2020: lot 165052: (b)(4) items manufactured and released on 11-oct-2016.Expiration date: 2021-09-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing # 2 lot.165518 (k090988).Batch review performed on 06 march 2020: lot 165518: (b)(4) items manufactured and released on 21-nov-2016.Expiration date: 2021-11-07.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.T4i3r tibial tray fixed cemented # t4-i3 r lot.163353 (k121416).Batch review performed on 06 march 2020: lot 163353: (b)(4) items manufactured and released on 26-jul-2016.Expiration date: 2021-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2017.On (b)(6) 2019, the poly was revised because of an infection.Presently, on (b)(6) 2020, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and removed all hardware and proceeded to implant an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/12 MM R
Common Device Name
TIBIAL INSERT FIXED FLEX
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9909609
Report Number3005180920-2020-00207
Device Sequence Number3272135
Product Code JWH
UDI-Device Identifier07630030826382
UDI-Public07630030826382
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/03/2023
Device Model Number02.12.0312FR
Device Catalogue Number02.12.0312FR
Device Lot Number186065
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2020
Initial Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;